Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Fiction

Members
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Fiction

  • Rank
    Member
  • Birthday 06/24/1995

Profile Information

  • Gender
    Female
  • Location
    UK
  • Interests
    Music, guitar, singing, poetry writing.

Recent Profile Visitors

943 profile views
  1. Thanks for your reply Rachel I'm just wondering... did your POTS get worse, better or stay the same since you where 15?
  2. Thanks for your replies, but it's not just stress, it's like I can actually make myself ill from it. Not just become ill because I am stressed.
  3. I'm diagnosed with Postural Orthostatic tachycardia syndrome and orthostatic hypotension. Sometimes it feels like i can mentally induce an episode, or at least worsen an existing one. I probably sound crazy to all of you, or that because I think i'm having an episode I believe I am. But it's not like that. My heart rate is actually too fast and irregular. Thing is with this is I can't stop it from happening once i've triggered it and I do sometimes also get symptoms that i don't feel is anything to do with my mental state, but the worse episodes always are. Anyone think it's possible that I can somewhat cause it mentally? Or am I going mad? I've heard that many POTS patients get misdiagnosed with anxiety disorders, is it possible that i'm the other way around? Or have both? I'm hardly the most mentally stable person. I have an eating disorder and had severe phobias in the past. Thanks to anyone who replies And please don't think i'm too crazy.
  4. Wow, that's terrible. I have close friends with Schitzophrenia, and it is totally different to beleiving in god. Voices told him to jump off a bridge so he did, not helped him find strength. That doctor really does not deserve to even be called a doctor. I'm not religious but to be called mental because you are is just... ridiculous. I have POTS, it's not like anxiety attacks, or anything like that. :/ Just don't go to see that doctor again, I hope you feel better.
  5. I get exactly the same, the tachycardia and the theings you get with vision. I also have very low blood pressure. My doctor tried to put me on ALpha blockers and then they realised that'd lower my blood pressure even more. So maybe your doctor made a mistake? I'm on midodrine which is an alpha antagonist. It helps a lot and the only side effect I have experienced is shivers and brain fog- which I get anyway from my POTS.
  6. I take Midodrine for my POTS and orthostatic tachycardia syndrome. It help a lot, although I still get episodes where I get light headed and my heart beat goes fast and irregular, but not as sevre as it is when i'm off my meds.
  7. Thanks i'll take a look at it. Yeah i'm from the UK Thanks for the tips... and what do you mean who do i see? I see a doctor... EDIT: I took a look at DYna kids and it requires you to post forms with your signature etc... So doesn't look like i'll be joining.
  8. Thanks for your replies My mum won't let me take much time off school, because it's exam year and she says since it's something that isn't going to go away I should try and deal with it. It just ends up with me passing out at school and going really dizzy in exams. I don't really eat much salt... well I really don't help myself, I have eating disorders. I'll try and eat more salt with food, thanks for the advice. I hope both your kids are alright
  9. Hey, how are you?

  10. It won't let me do this either ><
  11. Hey, i'm new here. I'm Kathy and i'm 15 years old. I was diagnosed with POTS and Orthostatic hypotension in July 2010, after a year long investigation. I'm currently on Midodrine. Although it helps, it doesn't always completley help and I do still sometimes get very dizzy. Anyone got any other secrets on how to stop this from happening? I try to keep well hydrated but this doesn't always work either. Also is there anyone else here my age that has POTS... or anything similar? I've never spoken to anyone one else who has it before
×
×
  • Create New...